Alert archive / Illinois / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 129, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Aug 25, 2016, 1:26 AM CDT for 5 counties in Illinois. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 25, 2016, 1:26 AM CDT (06:26 UTC)
- Expired
- Aug 25, 2016, 2:15 AM CDT
- In force
- 49 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Fulton County, IL, Logan County, IL, Mason County, IL, Menard County, IL, Tazewell County, IL
The radar
The Lincoln radar (KILX), 35 km from the middle of the area, began a volume at 06:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 6.4 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1614 J/kg
- Mixed-layer CIN
- -40 J/kg
- Mixed-layer LCL
- 1132 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 60 m²/s²
- 0-3 km storm-relative helicity
- 116 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 4.1
The text
As transmitted.
353 WUUS53 KILX 250626 SVRILX ILC057-107-125-129-179-250715- /O.NEW.KILX.SV.W.0129.160825T0626Z-160825T0715Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE LINCOLN IL 126 AM CDT THU AUG 25 2016 THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN LOGAN COUNTY IN CENTRAL ILLINOIS... MASON COUNTY IN CENTRAL ILLINOIS... MENARD COUNTY IN CENTRAL ILLINOIS... SOUTHEASTERN FULTON COUNTY IN WEST CENTRAL ILLINOIS... SOUTHWESTERN TAZEWELL COUNTY IN CENTRAL ILLINOIS... * UNTIL 215 AM CDT * AT 125 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR EASTON...OR 7 MILES SOUTHEAST OF HAVANA...MOVING EAST AT 45 MPH. HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. * LOCATIONS IMPACTED INCLUDE... PEKIN...LINCOLN...HAVANA...MASON CITY...PETERSBURG...DELAVAN... MANITO...SOUTH PEKIN...HOPEDALE...GREENVIEW...GREEN VALLEY... SAN JOSE...EMDEN...ELKHART...MIDDLETOWN...EASTON...HARTSBURG... KILBOURNE...DILLON AND OAKFORD. THIS INCLUDES THE FOLLOWING HIGHWAYS... INTERSTATE 155 BETWEEN MILE MARKERS 0 AND 21. INTERSTATE 55 BETWEEN MILE MARKERS 115 AND 132. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3994 8989 4042 9015 4057 8953 4007 8924 TIME...MOT...LOC 0625Z 252DEG 40KT 4023 8995 HAIL...0.88IN WIND...60MPH $$ SMITH
1 follow-up statement
178 WWUS53 KILX 250648 SVSILX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 148 AM CDT THU AUG 25 2016 ILC057-107-125-129-179-250715- /O.CON.KILX.SV.W.0129.000000T0000Z-160825T0715Z/ LOGAN-MASON-MENARD-FULTON-TAZEWELL- 148 AM CDT THU AUG 25 2016 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 AM CDT FOR NORTHERN LOGAN...EASTERN MASON...NORTHEASTERN MENARD...EAST CENTRAL FULTON AND SOUTHWESTERN TAZEWELL COUNTIES... AT 148 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE EXTENDING FROM SOUTH PEKIN TO NEAR ELKHART...MOVING EAST AT 50 MPH. HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. LOCATIONS IMPACTED INCLUDE... PEKIN...LINCOLN...MASON CITY...DELAVAN...MANITO...SOUTH PEKIN... HOPEDALE...GREENVIEW...GREEN VALLEY...SAN JOSE...EMDEN...ELKHART... MIDDLETOWN...EASTON...HARTSBURG...DILLON...NEW HOLLAND... FOREST CITY...BROADWELL AND SWEETWATER. THIS INCLUDES THE FOLLOWING HIGHWAYS... INTERSTATE 155 BETWEEN MILE MARKERS 0 AND 21. INTERSTATE 55 BETWEEN MILE MARKERS 115 AND 132. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3997 8973 4047 8994 4057 8953 4007 8924 TIME...MOT...LOC 0648Z 256DEG 43KT 4051 8968 4003 8944 HAIL...0.88IN WIND...60MPH $$ SMITH
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 24, 11:02 PM CDT, 2 hours 24 minutes earlier.
Area forecast discussion, Aug 24, 11:02 PM CDT, 2 hours 24 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 1102 PM CDT WED AUG 24 2016 .UPDATE... Issued at 820 PM CDT Wed Aug 24 2016 Isolated storms slowly dissipating over southeast Illinois this evening while a small cluster of storms was tracking east over extreme eastern Iowa and may clip our far northern counties over the next few hours. Otherwise, a larger complex of thunderstorms was located over northwest Missouri with the Rapid Update Cycle and HRRR suggesting this will congeal into an MCS and track over our west and northwest areas with the threat for training cells and possibly some flash flooding in this band late tonight. In addition, the ILX 00z sounding was showing some rather steep mid level lapse rates this evening across our area so hail and some gusty winds will be possible with a few of the stronger storms later tonight. No changes will be needed with the current Flash Flood Watch for west central and central Illinois which runs through 12z Thursday. We should have the updated zones out by 845 pm. && .SHORT TERM...(This evening through Thursday) ISSUED AT 309 PM CDT Wed Aug 24 2016 Across the country this afternoon, high pressure dominates the east coast, but moving westward into the Midwest, the pattern is considerably more unsettled. A warm and muggy airmass is in place over the region, and showers and thunderstorms this morning just reinforced the llvl moisture. Several mesoscale boundaries drape across ILX this afternoon, visible on sat imagery. Distinction between them is difficult in obs alone, and the showers that have developed in the past few hours have collapsed shortly after due to some localized subsidence in the wake of this mornings activity. However, another wave, currently back to the SW and associated with the sfc low/cold front, is making its way towards ILX. This afternoons activity could be more scattered, and will likely diminish slightly once the sun sets. But as quickly as the storms lose the suns diurnal influence, the shortwave will provide lift in its absence. Severe threat for winds mainly in much of central and southeastern IL. However, the PW values are still in the 1.50" to 2" range, and th1e general motion from SW to NE is a concern for training storm echoes once they get going, enhancing the flash flood risk. .LONG TERM...(Thursday night through Wednesday) ISSUED AT 309 PM CDT Wed Aug 24 2016 Pretty typical summer weather expected across central and southeast Illinois through the longer range of the forecast. Namely, persistent warm and humid conditions, along with a frequent risk of showers and thunderstorms. The main concern in trying to time the best periods for higher or lower shower/storm chances. Thursday night into Friday looks dry for the most part, with short- wave ridging building into the area along with weak surface high pressure. The surface cool front coming through the area tomorrow will stall not too far from the area, and may still have some activity in its vicinity during the evening hours Thursday. The next obvious short-wave of note will approach the area by late Friday night, with the main energy passing near the northern Great Lakes area Saturday into Saturday night. This wave will slowly push another cool front through the area by late Saturday night. The potential impacts of this system have trended a little quicker in the past couple model runs. With this thinking in mind, have boosted PoPs overnight Friday into Saturday, with higher PoPs all day Saturday. Another relative lull in the shower/storm risk is anticipated Sunday into Tuesday. However, as with tomorrow's frontal passage, Saturday night's front will also stall not too far from the area. Also, cooling/drying in the wake of the front should be minimal. The proximity of the font, combined with continued warm/humid conditions, preclude going with a completely dry forecast during any of this period. && .AVIATION...(For the 06Z TAFS through 06Z Thursday night) Issued at 1100 PM CDT Wed Aug 24 2016 Coverage of TSRA was increasing out to our west and expect that trend to continue with the main challenge, at least in the short term portion of this forecast will be what TAF sites are affected the most. It still appears that areas from SPI to BMI and west will see the most concentrated area of showers and thunderstorms overnight, with more scattered coverage further east. As a result, will hit the lower cigs/vsbys the hardest in our west and north TAF sites thru the early morning hours. It appears the best timing will be from 06z through 12z before the precip begins to move out and cigs improve during the late morning hours of Thursday. With some of the heavier thunderstorms, we may see cigs briefly low to IFR before returning to MVFR. Any lingering MVFR cigs will gradually lift to VFR between 17-19z. Surface winds will be light southerly tonight with speeds of 5 to 10 kts, and then begin to switch into the west and then northwest by afternoon as a weak cool front moves through the area. Wind speeds will range from 8 to 13 kts by afternoon. Winds will be quite variable in direction and speed in and near any thunderstorms tonight into early Thu morning. && .ILX Watches/Warnings/Advisories... Flash Flood Watch until 7 AM CDT Thursday for ILZ027>031-036>038- 040-041. && UPDATE...Smith SHORT TERM...HJS LONG TERM...Bak AVIATION...Smith
Hazardous weather outlook, Aug 24, 11:36 AM CDT, 13 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 1136 AM CDT WED AUG 24 2016 ILZ027>031-037-038-251100- KNOX-MARSHALL-MCLEAN-PEORIA-STARK-TAZEWELL-WOODFORD- 1136 AM CDT WED AUG 24 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...NORTH CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE EXPECTED TO DEVELOP LATE THIS AFTERNOON ALONG AN OUTFLOW BOUNDARY LEFT OVER FROM THIS MORNINGS THUNDERSTORMS. THUNDERSTORMS WILL CONTINUE ACROSS THE AREA INTO TONIGHT. THERE IS A MARGINAL RISK THAT SOME OF THESE STORMS COULD BECOME SEVERE WITH DAMAGING WINDS AND LARGE HAIL BEING THE PRIMARY SEVERE WEATHER THREATS. IN ADDITION...LOCALLY HEAVY RAINFALL AND INTENSE CLOUD TO GROUND LIGHTNING WILL ALSO BE POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORM CHANCES WILL CONTINUE THROUGH THURSDAY AS THE FRONTAL SYSTEM LINGERS OVER THE AREA. THERE IS A MARGINAL RISK THAT SOME OF THESE STORMS COULD BECOME SEVERE...WITH DAMAGING WINDS AND HAIL THE PRIMARY THREAT. LOCALLY HEAVY RAINFALL AND INTENSE LIGHTNING WILL ALSO BE A THREAT WITH THESE STORMS. ANOTHER FRONTAL SYSTEM WILL MOVE INTO THE AREA AND BECOME STATIONARY OVER CENTRAL ILLINOIS...BRINGING THE CHANCE OF MORE STORMS TO THE AREA FOR FRIDAY NIGHT THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND THROUGH TONIGHT. ILZ036-040>057-061>063-066>068-071>073-251100- CASS-CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND- DE WITT-DOUGLAS-EDGAR-EFFINGHAM-FULTON-JASPER-LAWRENCE-LOGAN- MACON-MASON-MENARD-MORGAN-MOULTRIE-PIATT-RICHLAND-SANGAMON- SCHUYLER-SCOTT-SHELBY-VERMILION- 1136 AM CDT WED AUG 24 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS...SOUTH CENTRAL ILLINOIS... SOUTHEAST ILLINOIS AND WEST CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE EXPECTED TO DEVELOP LATE THIS AFTERNOON ALONG AN OUTFLOW BOUNDARY LEFT OVER FROM THIS MORNINGS THUNDERSTORMS. THUNDERSTORMS WILL CONTINUE ACROSS THE AREA INTO TONIGHT. THERE IS A SLIGHT RISK THAT SOME OF THESE STORMS COULD BECOME SEVERE WITH DAMAGING WINDS AND LARGE HAIL BEING THE PRIMARY SEVERE WEATHER THREATS. IN ADDITION...LOCALLY HEAVY RAINFALL AND INTENSE CLOUD TO GROUND LIGHTNING WILL ALSO BE POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORM CHANCES WILL CONTINUE THROUGH THURSDAY AS THE FRONTAL SYSTEM LINGERS OVER THE AREA. THERE IS A MARGINAL RISK THAT SOME OF THESE STORMS COULD BECOME SEVERE...WITH DAMAGING WINDS AND HAIL THE PRIMARY THREAT. LOCALLY HEAVY RAINFALL AND INTENSE LIGHTNING WILL ALSO BE A THREAT WITH THESE STORMS. ANOTHER FRONTAL SYSTEM WILL MOVE INTO THE AREA AND BECOME STATIONARY OVER CENTRAL ILLINOIS...BRINGING THE CHANCE OF MORE STORMS TO THE AREA FOR FRIDAY NIGHT THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND THROUGH TONIGHT. HJS
In the hours before
Local storm report, Aug 25, 12:22 AM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1222 AM CDT THU AUG 25 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1149 PM HAIL CUBA 40.49N 90.20W
08/24/2016 U0.88 INCH FULTON IL TRAINED SPOTTER
PEA TO NICKEL SIZE HAIL. RELAYED BY COUNTY
EMA.
&&
GEELHARTLocal storm report, Aug 25, 12:31 AM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1231 AM CDT THU AUG 25 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1224 AM TSTM WND GST 1 SSW BELLEVUE 40.67N 89.68W
08/25/2016 M52 MPH PEORIA IL ASOS
ASOS STATION PEORIA INTL AP /PIA/.
&&
GEELHARTLocal storm report, Aug 25, 12:33 AM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1233 AM CDT THU AUG 25 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1225 AM TSTM WND GST 1 SSW BELLEVUE 40.67N 89.68W
08/25/2016 M63 MPH PEORIA IL ASOS
ASOS STATION PEORIA INTL AP /PIA/.
&&
GEELHARTLocal storm report, Aug 25, 12:37 AM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1237 AM CDT THU AUG 25 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1236 AM HEAVY RAIN BELLEVUE 40.68N 89.68W
08/25/2016 M1.25 INCH PEORIA IL TRAINED SPOTTER
NEAR THE PEORIA AIRPORT, RAINFALL OF 1.25
INCHES IN ABOUT 15 MINUTES.
&&
GEELHARTLocal storm report, Aug 25, 12:41 AM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1241 AM CDT THU AUG 25 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1150 PM TSTM WND DMG CUBA 40.49N 90.19W
08/24/2016 FULTON IL PUBLIC
LARGE PART OF A TREE BROKE OFF AND LANDED ON
A VEHICLE. REPORT RECEIVED VIA FACEBOOK.
&&
GEELHARTSpecial weather statement, Aug 25, 1:04 AM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
104 AM CDT THU AUG 25 2016
ILZ030-031-037-038-250645-
MARSHALL-TAZEWELL-MCLEAN-WOODFORD-
104 AM CDT THU AUG 25 2016
...SIGNIFICANT WEATHER ADVISORY FOR WOODFORD...NORTHWESTERN MCLEAN...
NORTHEASTERN TAZEWELL AND SOUTHEASTERN MARSHALL COUNTIES UNTIL 145 AM
CDT...
AT 104 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
EUREKA...MOVING EAST AT 40 MPH.
HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
EUREKA...METAMORA...EL PASO...MINONK...ROANOKE...LEXINGTON...
HUDSON...GRIDLEY...GOODFIELD...DEER CREEK...CARLOCK...SECOR...
CAZENOVIA...CONGERVILLE...BENSON...KAPPA...PANOLA...
LAKE BLOOMINGTON...LOW POINT AND EVERGREEN LAKE.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 39 BETWEEN MILE MARKERS 6 AND 30.
INTERSTATE 55 BETWEEN MILE MARKERS 179 AND 183.
INTERSTATE 74 BETWEEN MILE MARKERS 110 AND 119.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 4093 8904 4093 8893 4075 8893 4075 8876
4066 8873 4055 8931 4087 8940 4096 8905
TIME...MOT...LOC 0604Z 248DEG 33KT 4075 8927
SMITHThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 24, 11:36 PM CDT | Special Weather Statement | ILX | Fulton | 39 min |
| Aug 24, 11:39 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Mason | 36 min |
| Aug 25, 12:13 AM CDT | Severe Thunderstorm Warning | ILX | Fulton, Peoria, Tazewell, Woodford | 47 min |
| Aug 25, 12:40 AM CDT | Severe Thunderstorm Warning | ILX | Cass, Fulton, Mason, Menard, Schuyler | 65 min |
| Aug 25, 1:04 AM CDT | Special Weather Statement | ILX | Woodford | 41 min |
| Aug 25, 1:42 AM CDT | Special Weather Statement | ILX | Logan | 48 min |
| Aug 25, 1:54 AM CDT | Severe Thunderstorm Warning | ILX | DeWitt, Logan, Macon, Menard, Sangamon | 36 min |
| Aug 25, 2:02 AM CDT | Severe Thunderstorm Warning | ILX | DeWitt, Logan, McLean, Piatt, Tazewell, Woodford | 43 min |
| Aug 25, 2:13 AM CDT | Special Weather Statement | ILX | Macon | 32 min |
| Aug 25, 2:57 AM CDT | Special Weather Statement | ILX | Champaign, Vermilion | 48 min |
| Aug 25, 3:13 AM CDT | Severe Thunderstorm Warning | ILX | Champaign, Vermilion | 47 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.